I was on Invega for 6 months, and have since stopped. My hallucinations were drug induced mainly, and now it seems i can function fine without it. Wondering if the weight gained comes off after stopping Invega, and if so, how long does it take?
Here are some common side effects of Invega Sustenna: weight increase, weight decrease, decreased appetite, increased appetite. I'm glad you're fine after going off the medicine. Being off the medicine means you no longer have the listed effects influencing you, but it doesn't mean you are gifted with a decreased appetite or weight loss. I'm afraid you simply return to whatever appetite is normal for you. You will probably have to work at losing any weight you gained. How long it takes depends on your metabolism plus eating habits and exercise. The biggest influence on your weight seems to come from what you eat. It's a rough deal, not fair at all, I'm afraid.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.